On the problem of strong summability on disks
Abstract
We establish estimates for the sequence of norms of nonlinear functional appearing in the problem of strong summability on disks of the Fourier series of functions continuous in a two-dimensional torus.Downloads
Published
25.05.1996
Issue
Section
Research articles
How to Cite
Kuznetsovci, O. I. “On the Problem of Strong Summability on Disks”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 5, May 1996, pp. 629-34, https://umj.imath.kiev.ua/index.php/umj/article/view/5295.